Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Persisting nausea, headache and back pain. Taken promethazine, sumatriptan, vicodin. Effective remedy?

I have a 20 year old daughter that has a low grade fever , hurting in her back , miagraine headache and nausea for the past 2 days . I took her to her physician this morning and they gave her promethazine for the nausea which she still has and they gave her sumatriptan for her headache which she still has and they gave her vicodin for her back pain which she still has as well
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

I have noted your daughter's symptoms and it is suggestive of an infection.

The most likely cause of her infection could be viral fever or sinusitis.

It would take 5-7 days for her to get better.

In the meanwhile, the symptomatic treatment (as has already been started) should be continued.

A course of antibiotics may also be required if fever persists.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/
Answered: Sat, 31 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor